# SDR IXXA080031O

- Difficulty date: November 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 89,259 hours, 38,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Misinstalled
- Location: Cockpit
- Part time: 89,259 hours, 38,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KBDL, THE CREW HEARD LOUD NOISE OF AIR FROM CAPT'S SIDE.  THE CREW RETURNED TO KBDL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND EMERGENCY ACCESS PANEL TO CAPT CLEARVIEW WINDOW HAD COME OUT AND FELL DOWN INTO FUSELAGE.  MAINTENANCE REINSTALLED PANEL IAW DACO DC8 MAINTENANCE MANUAL 6-11-1.
